Select Publications

Journal articles

Chen P; Cowling MG; Hu G; Li J, 2021, 'Marcinkiewicz multipliers associated with the Kohn Laplacian on the Shilov boundary of the product domain in C2n', Mathematische Zeitschrift, http://dx.doi.org/10.1007/s00209-021-02799-3

Cowling M; Li J; Ottazzi A; Wu Q, 2020, 'Conformal and CR mappings on Carnot groups', Proceedings of the American Mathematical Society, Series B, vol. 7, pp. 67 - 81, http://dx.doi.org/10.1090/bproc/48

BENNETT J; BEZ N; BUSCHENHENKE S; COWLING MG; FLOCK TC, 2020, 'On the nonlinear brascamp-lieb inequality', Duke Mathematical Journal, vol. 169, pp. 3291 - 3338, http://dx.doi.org/10.1215/00127094-2020-0027

Cowling MG; Martini A; Müller D; Parcet J, 2019, 'The Hausdorff–Young inequality on Lie groups', Mathematische Annalen, vol. 375, pp. 93 - 131, http://dx.doi.org/10.1007/s00208-018-01799-9

Astengo F; Cowling MG; Di Blasio B, 2019, 'Uniformly bounded representations of SL(2,R)', Journal of Functional Analysis, vol. 276, pp. 127 - 147, http://dx.doi.org/10.1016/j.jfa.2018.10.015

Astengo F; Cowling MG; Di Blasio B, 2018, 'Uniformly bounded representations and completely bounded multipliers of Sl(2,ℝ)', Advances in Operator Theory, vol. 3, pp. 247 - 270, http://dx.doi.org/10.22034/aot.1707-1207

Ciatti P; Cowling MG, 2018, 'On derivations of subalgebras of real semisimple Lie algebras', Annali di Matematica Pura ed Applicata, vol. 197, pp. 233 - 259, http://dx.doi.org/10.1007/s10231-017-0677-9

Cowling MG; Hunt DC; Steele JD, 2018, 'George Szekeres 1911-2005', Historical Records of Australian Science, http://dx.doi.org/10.1071/HR18012

Ciatti P; Cowling M, 2018, 'The Levi Decomposition of a graded Lie algebra', Rivista di Matematica della Universita di Parma, vol. 9, pp. 373 - 378, http://www.rivmat.unipr.it/vols/2018-9-2/index-vol9-2.html

Casarino V; Cowling MG; Martini A; Sikora A, 2017, 'Spectral Multipliers for the Kohn Laplacian on Forms on the Sphere in Cn', Journal of Geometric Analysis, vol. 27, pp. 3302 - 3338, http://dx.doi.org/10.1007/s12220-017-9806-3

Bennett J; Bez N; Cowling MG; Flock TC, 2017, 'Behaviour of the Brascamp-Lieb constant', Bulletin of the London Mathematical Society, vol. 49, pp. 512 - 518, http://dx.doi.org/10.1112/blms.12049

Cowling MG; Ottazzi A, 2017, 'Structure of stratified groups I. Product decompositions', Journal of Lie Theory, vol. 27, pp. 177 - 183

Ayre PJ; Cowling MG; Sukochev FA, 2016, 'Operator Lipschitz estimates in the unitary setting', Proceedings of the American Mathematical Society, vol. 144, pp. 1053 - 1057, http://dx.doi.org/10.1090/proc/12833

Ciatti P; Cowling MG; Ricci F, 2015, 'Hardy and uncertainty inequalities on stratified Lie groups', Advances in Mathematics, vol. 277, pp. 365 - 387, http://dx.doi.org/10.1016/j.aim.2014.12.040

Cowling MG; Ottazzi A, 2015, 'Conformal maps of carnot groups', Annales Academiae Scientiarum Fennicae Mathematica, vol. 40, pp. 203 - 213, http://dx.doi.org/10.5186/aasfm.2015.4008

Cowling MG; Ottazzi A, 2015, 'Global contact and quasiconformal mappings of carnot groups', Conformal Geometry and Dynamics, vol. 19, pp. 221 - 239, http://dx.doi.org/10.1090/ecgd/282

Cowling MG; Leinert M, 2011, 'Pointwise convergence and semigroups acting on vector-valued functions', Bulletin of the Australian Mathematical Society, vol. 84, pp. 44 - 48, http://dx.doi.org/10.1017/S0004972710002030

Cowling MG; Klima O; Sikora A, 2011, 'Spectral multipliers for the kohn sublaplacian on the sphere in C n', Transactions of the American Mathematical Society, vol. 363, pp. 611 - 631, http://dx.doi.org/10.1090/S0002-9947-2010-04920-7

Cowling MG; Meda S; Setti AG, 2010, 'A weak type (1,1) estimate for a maximal operator on a group of isometries of a homogeneous tree', Colloquium Mathematicum, vol. 118, pp. 223 - 232, http://dx.doi.org/10.4064/cm118-1-12

Cowling MG; Escauriaza L; Kenig CE; Ponce G; Vega L, 2010, 'The Hardy uncertainty principle revisited', Indiana University Mathematics Journal, vol. 59, pp. 2007 - 2025, http://dx.doi.org/10.1512/iumj.2010.59.4395

Cowling MG; Demange B; Sundari M, 2010, 'Vector-valued distributions and Hardy’s uncertainty principle for operators', Revista Matematica Iberoamericana, vol. 26, pp. 133 - 146, http://dx.doi.org/10.4171/RMI/597

Capogna L; Cowling MG, 2006, 'Conformality and Q-harmonicity in Carnot groups', Duke Mathematical Journal, vol. 135, pp. 455 - 479, http://dx.doi.org/10.1215/S0012-7094-06-13532-9

Cowling MG; Meda S, 2006, 'Estimates for kernels of intertwining operators on SL(n,R)', Journal of the Australian Mathematical Society, vol. 81, pp. 105 - 120, http://dx.doi.org/10.1017/S144678870001466X

Cowling MG, 2006, 'Measure theory and automorphic representations', Bulletin of Kerala Mathematics Association, pp. 137 - 151

Cowling MG; Dorofaeff B; Seeger A; Wright J, 2005, 'A family of singular oscillatory integral operators and failure of weak amenability', Duke Mathematical Journal, vol. 127, pp. 429 - 486, http://dx.doi.org/10.1215/S0012-7094-04-12732-0

Cowling MG; De Mari F; Koranyi A; Reimann HM, 2005, 'Contact and conformal maps in parabolic geometry. I', Geometriae Dedicata, vol. 111, pp. 65 - 86, http://dx.doi.org/10.1007/s10711-004-4231-8

Cherix P; Cowling MG; Straub BP, 2004, 'Filter products of C0-semigroups and ultraproduct representations for Lie groups', Journal of Functional Analysis, vol. 208, pp. 31 - 63, http://dx.doi.org/10.1016/j.jfa.2003.06.007

Astengo F; Cowling MG; Di Blasio B, 2004, 'The Cayley transform and uniformly bounded representations', Journal of Functional Analysis, vol. 213, pp. 241 - 269, http://dx.doi.org/10.1016/j.jfa.2003.12.009

Cowling MG; Reimann HM, 2003, 'Quasiconformal mappings on Carnot groups: three examples', Contemporary Mathematics, vol. 320, pp. 111 - 118, http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000225061000009&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=891bb5ab6ba270e68a

Cowling MG, 2002, 'Analysis on the sphere', Jurnal Matematika atau Pembelajarannya, vol. VIII, pp. 179 - 183

Cowling M; De Mari F; Koranyi A; Reimann HM, 2002, 'Contact and conformal maps on Iwasawa N groups', Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Rendiconti Lincei. Serie IX. Matematica e Applicazioni, vol. 13, pp. 219 - 232

Cowling MG; Giulini S; Meda S, 2002, 'Oscillatory multipliers related to the wave equation on noncompact symmetric spaces', Journal of the London Mathematical Society - Second Series, vol. 66, pp. 691 - 709, http://dx.doi.org/10.1112/S0024610702003563

Bekka ME; Cowling MG, 2002, 'Some irreducible unitary representations of G(K) for a simple algebraic group G over an algebraic number field K', Mathematische Zeitschrift, vol. 241, pp. 731 - 741, http://dx.doi.org/10.1007/s00209-002-0442-6

Cowling MG; Garcia-Cuerva J; Gunawan H, 2002, 'Weighted estimates for fractional maximal functions related to spherical means', Bulletin of the Australian Mathematical Society, vol. 66, pp. 75 - 90

Cowling M; Giulini S; Meda S, 2001, 'L-p-L-q estimates for functions of the Laplace-Beltrami operator on noncompact symmetric spaces. III', Annales de l'Institut Fourier, vol. 51, pp. 1047 - 1069, http://dx.doi.org/10.5802/aif.1844

Cowling MG; Sikora A, 2001, 'A spectral multiplier theorem for a sublaplacian on SU(2)', Mathematische Zeitschrift, vol. 238, pp. 1 - 36, http://dx.doi.org/10.1007/PL00004894

Cowling MG; Tao T, 2001, 'Some light on Littlewood-Paley theory', Mathematische Annalen, vol. 321, pp. 885 - 888, http://dx.doi.org/10.1007/s002080100256

Cowling MG; Nevo A, 2001, 'Uniform estimates for spherical functions on complex semisimple Lie groups', Geometric and functional analysis, vol. 11, pp. 900 - 932, http://dx.doi.org/10.1007/s00039-001-8220-x

Cowling MG; Meda S; Setti AG, 2000, 'Estimates for functions of the Laplace operator on homogeneous trees', Transactions of the American Mathematical Society, vol. 352, pp. 4271 - 4293

Astengo F; Cowling MG; Di Blasio B; Sundari M, 2000, 'Hardy`s uncertainty principle on certain Lie groups', Journal of the London Mathematical Society - Second Series, vol. 62, pp. 461 - 472, http://dx.doi.org/10.1112/S0024610700001186

Cowling MG; Sitaram A; Sundari M, 2000, 'Hardy`s uncertainty principle on semisimple groups', Pacific Journal of Mathematics, vol. 192, pp. 293 - 296, http://dx.doi.org/10.2140/pjm.2000.192.293

Cowling MG; Qian T, 1999, 'A class of singlar integrals on the n-complex unit sphere', Science China-Mathematics, vol. 42, pp. 1233 - 1245, http://dx.doi.org/10.1007/BF02876023

Cowling MG; Qian T, 1999, 'A class of singular integrals on the complex n-sphere', Science in China Series A - Mathematics, vol. 42, pp. 1121 - 1140

Cowling MG; Meda S; Setti AG, 1999, 'Invariant operators on function spaces on homogeneous trees', Colloquium Mathematicum, pp. 53 - 61

Cowling MG; Meda S; Pasquale R, 1999, 'Riesz potentials and amalgams', Annales de l'Institut Fourier, vol. 49, pp. 1345 - 1367, http://dx.doi.org/10.5802/aif.1720

Cowling MG; Setti AG, 1999, 'The range of the Helgason-Fourier transformation on homogeneous trees', Bulletin of the Australian Mathematical Society, vol. 59, pp. 237 - 246

Cowling M; Dooley A; Koranyi A; Ricci F, 1998, 'An approach to symmetric spaces of rank one via groups of Heisenberg type', The Journal of Geometric Analysis, vol. 8, pp. 199 - 237, http://dx.doi.org/10.1007/BF02921641

Cowling MG; Meda S; Setti AG, 1998, 'An overview of harmonic analysis on the group of isometries of a Homogeneous tree', Expositiones Mathematicae, vol. 16, pp. 385 - 424

Cowling MG, 1998, 'The predual of the space of convolutors on a locally compact group', Bulletin of the Australian Mathematical Society, vol. 57, pp. 409 - 414

Cowling MG, 1997, 'Herz`s `Principe de majoration` and the Kunze-Stein phenomenon', Canadian Mathematical Society, pp. 73 - 88


Back to profile page